# SDR 2003FA0000817

- Difficulty date: August 8, 2003
- Submitted: August 8, 2003
- Operation: General aviation
- Aircraft: N572ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496148
- Aircraft time: 333 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 86245836
- Part serial: NA
- Condition: Broken
- Location: Carburetor
- Part time: 333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SURGING ENGINE AND LOSS OF POWER IN FLIGHT. MECHANIC FOUND DUCT ON CARB AIRBOX FROM INDUCTION FILTER COMPLETELY BROKEN OFF. PARTIALLY BLOCKING INTAKE. REPLACED COMPLETE ASSY.
